CaltechAUTHORS
  A Caltech Library Service

Cabibbo-suppressed nonleptonic D decays

Abbott, L. F. and Sikivie, P. and Wise, Mark B. (1980) Cabibbo-suppressed nonleptonic D decays. Physical Review D, 21 (3). pp. 768-771. ISSN 0556-2821. http://resolver.caltech.edu/CaltechAUTHORS:ABBprd80a

[img]
Preview
PDF
See Usage Policy.

519Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:ABBprd80a

Abstract

We discuss why an extension of the ideas used to explain the ΔI=1/2 rule in kaon and hyperon decays does not lead to an analogous large enhancement in the rates of Cabibbo-suppressed nonleptonic D-meson decays. The possibility of seeing the contribution of diagrams with a virtual b-quark loop through interference effects is also discussed.


Item Type:Article
Additional Information:©1980 The American Physical Society. Received 26 July 1979. We are grateful to M. Barnett, G. Kane, F. Gilman, H. Harari, and L. Susskind for illuminating discussions. One of us (M.B.W.) also thanks the National Research Council of Canada for financial support. This work was supported by the U. S. Department of Energy under Contract No. DE-AC03-76SF00515.
Record Number:CaltechAUTHORS:ABBprd80a
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:ABBprd80a
Alternative URL:http://dx.doi.org/10.1103/PhysRevD.21.768
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3769
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Jul 2006
Last Modified:05 Mar 2013 03:00

Repository Staff Only: item control page